| Catalog Number |
DI-100 |
| Medical Device Problem Codes |
Collapse (1099); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed when additional information becomes available.
Event or Problem Description
It was reported that the administration line did not function as intended.The team was able to flush the line with sodium chloride (nacl 0.9%); however, no flow was observed at the branch connection, and the tubing was noted to be collapsed.Patient involvement is unknown, and no patient injury was reported.